RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1965, Volume 68(110), Number 4, Pages 499–517 (Mi msb4341)  

This article is cited in 9 scientific papers (total in 9 papers)

Boundary properties of integrals of Cauchy type and of conjugate harmonic functions in regions with rectifiable boundary

V. P. Havin


Full text: PDF file (2321 kB)

Bibliographic databases:
UDC: 517.53
Received: 09.07.1964

Citation: V. P. Havin, “Boundary properties of integrals of Cauchy type and of conjugate harmonic functions in regions with rectifiable boundary”, Mat. Sb. (N.S.), 68(110):4 (1965), 499–517

Citation in format AMSBIB
\Bibitem{Hav65}
\by V.~P.~Havin
\paper Boundary properties of integrals of Cauchy type and of conjugate harmonic functions in regions with rectifiable boundary
\jour Mat. Sb. (N.S.)
\yr 1965
\vol 68(110)
\issue 4
\pages 499--517
\mathnet{http://mi.mathnet.ru/msb4341}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=192059}
\zmath{https://zbmath.org/?q=an:0141.26601}


Linking options:
  • http://mi.mathnet.ru/eng/msb4341
  • http://mi.mathnet.ru/eng/msb/v110/i4/p499

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Israfilov D.M., Gursel E., “Approximation By P(Center Dot)-Faber Polynomials in the Variable Smirnov Classes”, Math. Meth. Appl. Sci.  crossref  isi
    2. G. Ts. Tumarkin, “Boundary properties of analytic functions representable as integrals of Cauchy type”, Math. USSR-Sb., 13:3 (1971), 419–434  mathnet  crossref  mathscinet  zmath
    3. I. M. Spitkovsky, “Some estimates for the partial indices of measurable matrix-valued functions”, Math. USSR-Sb., 39:2 (1981), 207–226  mathnet  crossref  mathscinet  zmath  isi
    4. N. G. Makarov, “Perturbations of normal operators and stability of the continuous spectrum”, Math. USSR-Izv., 29:3 (1987), 535–558  mathnet  crossref  mathscinet  zmath
    5. I. M. Spitkovsky, “On a vectorial Riemann boundary value problem with infinite defect numbers, and related factorization of matrix-valued functions”, Math. USSR-Sb., 63:2 (1989), 521–538  mathnet  crossref  mathscinet  zmath
    6. M. S. Mel'nikov, “Saga of the Painlevé Problem and Analytic Capacity”, Proc. Steklov Inst. Math., 235 (2001), 150–157  mathnet  mathscinet  zmath
    7. Kokilashvili V., Meshveliani Z., Paatashvili V., “Boundary Value Problems for Analytic and Harmonic Functions of Smirnov Classes in Domains with Non-Smooth Boundaries”, Factorization, Singular Operators and Related Problems, Proceedings, eds. Samko S., Lebre A., DosSantos A., Springer, 2003, 175–196  crossref  mathscinet  isi
    8. R. A. Aliyev, “$N^\pm$-integrals and boundary values of Cauchy-type integrals of finite measures”, Sb. Math., 205:7 (2014), 913–935  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. J. Math. Sci. (N. Y.), 243:6 (2019), 922–933  mathnet  crossref
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:553
    Full text:214
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020